# SDR JJBA20240404010

- Difficulty date: March 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF1 FLOOR STRUCTURE AREA, CORROSION FOUND ON R/H SILL BTW FR 19-20.  FLOOR STRUCTURE AREA, ON R/H SILL BTW FR19-20 LAYOUR PERFORMED AND DOUBLE REPAIR PART FABRICATED. AT CF1 FLOOR STRUCTURE AREA, ON R/H SILL BTW FR19-20 CUT-OUT PERFORMED AND DOUBLE REPAIR PART FULLY DRILLED, AT CF1 FLOOR STRUCTURE AREA ON R/H SILL BTW FR19-20 REPAIR PERFORMED.
